# SDR UHLA201505130405

- Difficulty date: May 13, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 29,064 hours, 16,841 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENER HEADS, AFT CARGO AFT FINGER DOUBLER. R & R THE AFT FINGER DOUBLER.  MAJOR REPAIR.
